Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Hyperspaces of the inverse limit space


Author: Jack Segal
Journal: Proc. Amer. Math. Soc. 10 (1959), 706-709
MSC: Primary 54.00
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0108780
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0108780-6
PII: S 0002-9939(1959)0108780-6
Article copyright: © Copyright 1959 American Mathematical Society